New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
11 Replies
JOEGIRL - February 9



axxie - February 9

Hey Joegirl, yes what you have are trigger points can form in the muscles that hold our eyes in place.
Fatigue makes things worse. The culprit is TrPs, trigger points, you need to do exercise for your eyes. The trigger points in the muscles can cause blurring of near vision as well as pain in the side of the head to the eye on same side.
If things are getting worse, time to go see your doctor, it's usually a sign of stress or something you are eating that should not be in your diet.
BTW: Please type in small character, typing in major means you are angry and are shouting. :)


JOEGIRL - February 13

Thanks Axxie., I would like to know what type of exercise to do for my eyes? I have a eye dr. app. next month.. I sure hate the thought of glasses. and i know i can't use contacts. .My eyes are dry and jumpy sometimes.
Today in Louisiana it has been rainning all day long and i have been hurting all day. I hate days like this.Hope things are better for all yall wherever you are.
Please excuse my typing. I'm not very good at it but I do my best. LOL ,,


axxie - February 14

Hey Joegirl, try closing your eyes and then with one eye close, look up, to right, left and then finally down, without moving your head, alternate. When resting, close your eye to a count of 15 seconds. It will help, it also depends how you are feeling that day, remember if you have pain while it's raining don't worry it seem we all do, try some local pain relief, if not try tylenol for back pain or just a muscle relaxer to help you out on those bad days. Has your doctor given you medication to help you out yet? if yes what kind? Have started with chiropractor to help you with your neck/shoulder and back pain.
I'm in Canada and we had rain for the last three days and mild weather, meaning the snow was melting, today it's in the minus again and it's making my life miserable. I remember Louisiana, we travelled through on our way to our posting in Texas and when returned to Canada. I just wish we could go back in somewhere hot. Hope you house was not one that got destroyed back with Catherina? Good luck girl and keep me posted.


JOEGIRL - February 25

Hi axxie,
My dr. has me on Norco for pain. I use a heating pad a lot. Hot soak in the tub helps to. I still havn't gone to my eye dr. yet. Having sinus headaches and runny nose lately. I plan to inform my dr. when I go back. The headaches are hard to deal with.
I was lucky during the hurricane but I had 2 sisters that were hit hard and one lost her home down in Lakecharles La.Fema helped them both and they are getting back on their feet now .
I'm just waiting for the warm weather to come back here. I have always been a coldbag anyway. Hope no more hurricanes hit us again . THAT was bad. We didn't lose our home but were without lights for over a week and had minor damage to our home but its still standing. Hope everyone had a nice Mardi Gras. I didn't go to the parade but I did go to the ''Mardi Gras zoo day'' with kids and grandkids. I came home and flopped in the chair with my heating pad when that was over but at least I made it.


axxie - February 25

Hello again Joegirl, sorry I took awhile before responding, I've been busy. Well Norco is good for pain, eventually doctor will probably put you on other drugs. As for the headaches if they are not cause by a sinus infection, they can be a real pain, especially when the lights and noise start to be a problem. I still have headaches but less frequently since being put on Cymbalta.

I see you and the family enjoyed the Mardis Gras Zoo. The weather must have been nice.

I'm in snow and pretty much shut in. It's not like when I was in Texas, that sun and the hot steamy weather was great. Hubby and I are looking at finding ourselves a second home in SA to purchase, so that we can escape the cold weather up here in Canada.

Hope all is well, and that you are taking it easy, and give me some news when you get some from the doctor.


JOEGIRL - February 26

Hi axxie, My dr. put me on Cymbalta, but all I did was sleep. Just made me so tired .. Then he tried paxal and prozac. I did the same thing so I just give up on that.
yea, the weather was nice at zoo day. I can't take cold very well. I just shivered when you said you were snowned in. I'M ready for summertime. Only thing about that is all the stores and dr. offices will have air conditioning on. I have to bring a long sleeve shirt with me even in summer. I am a real coldbag.LOL
Does the weather ever get warm in Canada? Bet its pretty there. I use to love the snow.. Well really still do, it's these bones that don't like it.Guess thats life in the golden years .
Take care and stay warm inside.


ptalana - February 27

Hi Joegirl, I too am new to this sight. I was just diagnosed with FMS and my doctor has me on Lyrica. I have experienced the same blurry vision, I also have trouble reading (I used to be an avid reader). I have also noticed a weird feeling of confusion when reading I remember reading something entirely different than what was on the page. I lost my licence due to a vertigo episode which left me in the middle of an intersection on a red light!!! Thank God no-one was hurt. I am hoping that we can find the right medicine to help with pain and hopefully that can improve my eyesight issues. Good Luck and welcome to the sight.



axxie - February 27

Hey Joegirl, I know what you mean about the Cymbalta making you sleepy, it does but it wears off after a month or so, unless you are very tired. Some people can take it in the morning and it doesn't bother them, I have to take my Cymbalta after 8p.m. and find if I'm sleepy, I go to bed. Problem is I sleep hour to two at most and then I'm up not able to go back to sleep then it's either I go on my Trazadone so that I can sleep the night or I stay awake to the wee hours.
Yes, Canada does have summers and it gets hot enough to go swimming in a lake, rivers or ocean.


ItsmeWayne - February 28

Hi Joegirl,

I am not sure if fibro is the cause of blurred vision, but I do know many treatments for it, can cause blurred vision.
I am a diabetic and my vision is bad from that, so I have no "been there and done that" information on blurred vision from fibro, but since fibro effects the central nervous system, I would think it could easily effect vision. Sometimes fibro will cause hypoglycemia, which will deffinately effect vision. If you ever feel shaky, this may indicate hypoglycemia, hence you would need some carbohydrate to calm the hypoglycemia.
Itsme Wayne


belle1329 - March 3

I too have this problem and need new glasses each visit a new perscription and have poor night vision (worse at night) along with daytime. My Dr. told me due to the muscles in the eyes fibro could be the cause. I wish I could use contacts also but eyes are too dry, I hate glasses , do not need them for close up , yet! and Im always forgetting where I put them :-(


belle1329 - March 3

Hi again gals,
I also noted you have been given meds axxie, I hae been given perscriptions, but hate thought of starting them, Ive been taking tylenol/advil nightly (advil) and tylenol daily. Dr perscribed Lyrica I think that is it and I take a sleeping pill forgot the name (starts with A) I was given a muscle relaxer, that did not agree with me and I felt like a zombie. I hate thinking I will eventually have to take the pain killer, will this ever end if I dont :-(
Sometimes Iv VERY depressed, I thought it might be the sleeping pill so I stopped it a few days ago, I have not seen a change yet so I guess its the FIbro :-(
Thanks for listing girls



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question